4 doctors weighed in:
Is it normal for pegintron injection site to still be red and warm after one week?
4 doctors weighed in

Dr. Peter Kurzweil
Internal Medicine
2 doctors agree
In brief: No
There are many side effects of this drug, used as part of regimen for rx of hepatitis c.
However what you are describing is either a very large prolonged local reax to the injected chemical, or cellulitis, where strep or staph or some skin bacteria that resides on the skin getting under the skin setting off a subcutaneous soft tissue infection. See doc right away.

In brief: No
There are many side effects of this drug, used as part of regimen for rx of hepatitis c.
However what you are describing is either a very large prolonged local reax to the injected chemical, or cellulitis, where strep or staph or some skin bacteria that resides on the skin getting under the skin setting off a subcutaneous soft tissue infection. See doc right away.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Dr. Jamie Berkes
Internal Medicine - Hepatology
1 doctor agrees
In brief: Yes and no
Injection site reactions are common.
Warm compresses ANS analgesics can be helpful. If this site is more red or painful than usually, you should have your doctor examine the area to ensure it nothing more serious such as an abscess or cellulitis.

In brief: Yes and no
Injection site reactions are common.
Warm compresses ANS analgesics can be helpful. If this site is more red or painful than usually, you should have your doctor examine the area to ensure it nothing more serious such as an abscess or cellulitis.
Dr. Jamie Berkes
Dr. Jamie Berkes
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors